Uncertainty rules in Talmudic Logic (bibtex)
by D.M. Gabbay, M. Koppel
Reference:
Uncertainty rules in Talmudic Logic (D.M. Gabbay, M. Koppel), In History and Philosophy of Logic, volume 32, 2011.
Bibtex Entry:
@Article{Gabbay2011d,
  Title                    = {Uncertainty rules in Talmudic Logic},
  Author                   = {Gabbay, D.M. and Koppel, M.},
  Journal                  = {History and Philosophy of Logic},
  Year                     = {2011},
  Number                   = {1},
  Pages                    = {63-69},
  Volume                   = {32},

  Timestamp                = {2013.07.26}
}
Powered by bibtexbrowser